hi i need a chat

hi i am new on hear,but have been following for a year.i am 60 young minded.i started at 50 with strongly positive lupus anticoagulant with abnormal MRI brain scan,been on warfarin-target of 3.5 for primary antiphospholipid syndrome,and chronic lower back pain with degenerative and spondylitic changes on MRI,vitamin D deficiency,and just to make me feel worse i now have type 2 diabetes,and fibromomyalgia,osteoarthritis in my neck.which is very painful,i do tie a tea towel round my neck which help a bit.but the last 2 years have been really bad i only went to see my haematologist once a year.and for the last 2 years,i ask him to do an other endoscopy which i had 2 years befor 2 see if i was bleeding again in my tummy,for being on wararfin.because i told him i was lossing about 2 pint of black water dayly from my bottom,and he just said no.but the next year he had left so i saw another dr,who was very nice.so he let me have another upper endoscopy.which i hate having,and when i had it last year in sep.the dr came up to me and said she had found 3 small areas of teiengectasia they were treated with apc ( lazered) i said all done ,no she said you have multiple area of telangectasiasome of them active-oozing blood(..great),so i had another one,which they did another 4 areas,now i am waiting for another one next month,which i am glad but the dr said i will always bleed.on warfarin,so i will have to try some other tablets,which i read on here is every one is on so many tablets and i don,tknow which one will be any good i don,t have to wear nappies anymore.i have been told i have ibs now,and after an colonoscopy, i have diverticular disease.which they said 80% of people have it nothing to worry about.i have lost 3 stone since last year,so now they are doing 2 CT scans of my abdomen and my arteries i don,t know if this is good news or not on 28 of april,i know i had an heart attack without knowing. and i have one and half blocked valves,has anyone out there understand how i feel with all this.i am so anxiety low mood,fatigue.want to sleep all the time,can not sleep more then 3 hours,and i take a lot of tablets which help a bit.but it all ways their just nigging in the back i my mind,i do try to do things around the house,i know you all must be asleep by now.with me going on and on sorry about this but i do feel much better now.fingers worn out.and my mermerie is so bad some days i forget my address,thanks for reading this jen

5 Replies

oldestnewest
  • Hi sorry to hear about your troubles. Many people who have been told they have Fibro and arthritis type pain often find that their thyroid is the cause, if this is not treated it will cause type 2 diabetes . I strongly suggest you ask for a full thyroid panel. With all your tummy problems did anyone ever check for celiac disease? This will often also be a cause of what can be described as IBS. You will need to get that tested for before you stop eating gluten but if they have checked and you are ok then you may want to consider cutting out gluten as it helps many of us with these conditions as we have non celiac gluten intolerance.

    Also Plaquenil is another medication which may help you.

  • The fatigue is probably a couple of things- blood loss and stress from illness.

    The problem with needing to be on anti-coagulents is that they thin your blood and make it easier to bleed. If you have inflammation, especially in the gut and/or bowel, then the thinners may cause increased bleeding. The inflammation can also limit the nutrients you can absorb, making it harder to replace the blood you lose.

    I switched from warfarin to rivaroxaban but there are other NOACs out there. One thing I will say - this site has many people from all over the world and each country registers the drugs with different names, so it's easy to get confused:

    Warfarin/?

    heparin/enoxoparin/?

    rivaroxaban/?

    Plaquenil?

    Good luck with the tests

  • Hi and welcome to our friendly site!

    Yes, I can understand that you feel tired and it is amazing that you can write that very good post and explain so well what has happened.

    You have got very good answers already I think.

    I wonder what anticoagulation they have put you on now?

    Also I have problem with heart/lung and heartvalves. Exstremely high and fluctuating bloodpressure is a symptom of Hughes Syndrome sometimes together with heart-issues so I hope you do not go around with too high bloodpressure. I am also Lupus Anticoagulant.

    A Specialist of autoimmun illnesses is required for us! Very important!

    Best wishes from Kerstin in Stockholm

  • The high blood pressure thing is interesting. I've had hashimotos since my twenties and all the Drs did was prescribe thyroxine. I've had high blood pressure since my thirties despite being thin and active and all they did was hand out high blood pressure medication. I never managed a pregnancy longer than a few weeks. I had a disc rupture in my thirties. Frozen shoulders in my forties. Endometriosis all my child beating years. Skin rashes that never disappear but just keep under control with steroid cream. I get rashes in the sun - thought I was allergic to sun burn cream. It was only when I threw a DVT in a jugular vein a year ago that I demanded someone put all the symptoms on the table and sort it out.

  • Hi and welcome.

    My colleagues have given you some great advice.

    Dave

You may also like...